Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 960827, 8 pages
Research Article

Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces

1Department of Mathematics, National Institute of Technology, Silchar, Cachar, Assam 788 010, India
2L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opposite-Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
3Department of Applied Mathematics, University Institute of Technology, Rajiv Gandhi Technical University, Bhopal, Madhya Pradesh 462 033, India
4Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat, Gujarat 395 007, India
5Department of Mathematics, Integral University, Lucknow, Uttar Pradesh 226 026, India

Received 8 August 2014; Accepted 25 September 2014

Academic Editor: Mohammad Mursaleen

Copyright © 2015 Lakshmi Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Lakshmi Narayan Mishra, Shiv Kant Tiwari, and Vishnu Narayan Mishra, “Fixed point theorems for generalized weakly S-contractive mappings in partial metric spaces,” Journal of Applied Analysis and Computation, vol. 5, no. 4, pp. 600–612, 2015. View at Publisher · View at Google Scholar
  • Manuel De la Sen, Asier Ibeas, and Jorge Herrera, “On fixed points and convergence results of sequences generated by uniformly convergent and point-wisely convergent sequences of operators in Menger pr,” Springerplus, vol. 5, 2016. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, Balaji Raghunath Wadkar, Ramakant Bhardwaj, Idrees A. Khan, and Basant Singh, “Common Fixed Point Theorems in Metric Space by Altering Distance Function,” Advances in Pure Mathematics, vol. 07, no. 06, pp. 335–344, 2017. View at Publisher · View at Google Scholar
  • Balaji Raghunath Wadkar, Vishnu Narayan Mishra, Ramakant Bhardwaj, and Basant Singh, “Dislocated Soft Metric Space with Soft Fixed Point Theorems,” Open Journal of Discrete Mathematics, vol. 07, no. 03, pp. 108–133, 2017. View at Publisher · View at Google Scholar